# SDR 95FDEA01799

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1042-1048
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-, 3), ON STR 20L AT BS 1042 TO 1048.  REMOVED CORROSION ON STR 20L AT BS 1042 TO 1048.  FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  REPAIRED STR 20L PER FEDEX SRM 53-10-3.
